# SDR ASAA2015082312881

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 36,172 hours, 11,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AISLE FLOOD LIGHT AT ROW 29, RT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP AND TESTED IAW MM 33-51-00-960-801.  OPS NORMAL.
